Head Cold

Sort by:
{"id":12567824587,"title":"Night Nurse Liquid - 160ml","handle":"night-nurse-liquid-160ml","description":"\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eNight Nurse Liquid\u003c\/strong\u003e has been specially formulated to provide a complete night-time relief from the major symptoms of cold and flu, helping you to get a restful sleep.\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eTickly coughs\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eHeadache\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eShivers, aches, and pains\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSore throat\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eRunny nose\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAids restful sleep\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003eThis liquid contains paracetamol which acts as a painkiller, and antipyretic which brings down your temperature when you have a fever.\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003eIt has promethazine, an antihistamine that reduces nasal allergy symptoms and eases breathing. \u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003eDextromethorphan is included and acts as a cough suppressant to relieve dry or tickly coughs.\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDirections\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAdults (including the elderly) and children aged 12 years and over: Fill the measure cup to 20 ml mark (or four 5 ml spoonfuls). Take just before going to bed. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take Night Nurse it you have already taken 4 doses of a paracetamol-containing product during the day. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou should only take one dose of Night Nurse per night. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eNot to be given to children under 12 years of age except on medical advice. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIf symptoms persist consult your doctor.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eSide effects and warnings\u003c\/strong\u003e\u003c\/span\u003e\u003cbr\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDo not take Night Nurse if:\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are allergic to paracetamol, promethazine hydrochloride, dextromethorphan hydrobromide or any of the other ingredients listed. Sodium benzoate is a mild irritant to the skin, eyes and lips.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are taking, or have taken in the last two weeks, medicines prescribed by your, doctor or hospital for depression (including monoamine oxidase inhibitors or MAOIs).\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are having a pregnancy test carried out on your urine. The product contains 18% v\/v alcohol (ethyl alcohol), equivalent to 3.6 ml per 20 ml dose. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take it you are pregnant, breast feeding, suffer from liver disease, epilepsy, alcoholism, brain injury or disease as the product may increase or decrease the effects of other medicines you are taking.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003e Talk to your doctor first if:\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou have asthma or other breathing problems, epilepsy, glaucoma, urinary retention (difficulty in passing water), or prostate or heart problems. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are taking medicines to thin the blood (anticoagulants e.g. warfarin), drugs to control nausea and vomiting or drugs to control high lipid levels. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are taking medicines which make you drowsy, or which give you a dry mouth or blurred vision, or which have been prescribed for anxiety or to help you sleep.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eActive Ingredients: Paracetamol Ph Eur 1000mg, promethazine hydrochloride Ph Eur 20.0mg and dextromethorphan hydrobromide Ph Eur 15.0 mg.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eOther ingredients are liquid glucose, ethyl alcohol, polyethylene glycol, sodium cyclamate, acesulfame K, sodium acid citrate, sodium benzoate (E 211), medicated flavour, colours quinoline yellow (E 104) and patent blue V (E131), and water. Carbohydrate content 13.1g per dose.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e","published_at":"2019-09-12T11:05:44+01:00","created_at":"2017-09-23T11:06:47+01:00","vendor":"Home Pharmacy","type":"","tags":["Catarrh \u0026 Congestion","Cough \u0026 Cold Remedies","Fever","Flu Remedies","Head cold","Medicines","Sore Throat"],"price":1149,"price_min":1149,"price_max":1149,"available":true,"price_varies":false,"compare_at_price":null,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":53656623755,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"Night Nurse Liquid - 160ml","public_title":null,"options":["Default Title"],"price":1149,"weight":0,"compare_at_price":null,"inventory_quantity":16,"inventory_management":"shopify","inventory_policy":"deny","barcode":""}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/night_nurse_liquid_160ml.jpg?v=1506951689"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/night_nurse_liquid_160ml.jpg?v=1506951689","options":["Title"],"media":[{"alt":"Night Nurse Liquid - 160ml promethazine dextromethorphan ","id":441374802013,"position":1,"preview_image":{"aspect_ratio":1.0,"height":1000,"width":1000,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/night_nurse_liquid_160ml.jpg?v=1568986023"},"aspect_ratio":1.0,"height":1000,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1898\/8017\/products\/night_nurse_liquid_160ml.jpg?v=1568986023","width":1000}],"content":"\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eNight Nurse Liquid\u003c\/strong\u003e has been specially formulated to provide a complete night-time relief from the major symptoms of cold and flu, helping you to get a restful sleep.\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eTickly coughs\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eHeadache\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eShivers, aches, and pains\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eSore throat\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eRunny nose\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAids restful sleep\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003eThis liquid contains paracetamol which acts as a painkiller, and antipyretic which brings down your temperature when you have a fever.\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003eIt has promethazine, an antihistamine that reduces nasal allergy symptoms and eases breathing. \u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003eDextromethorphan is included and acts as a cough suppressant to relieve dry or tickly coughs.\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDirections\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eAdults (including the elderly) and children aged 12 years and over: Fill the measure cup to 20 ml mark (or four 5 ml spoonfuls). Take just before going to bed. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take Night Nurse it you have already taken 4 doses of a paracetamol-containing product during the day. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou should only take one dose of Night Nurse per night. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eNot to be given to children under 12 years of age except on medical advice. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eIf symptoms persist consult your doctor.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eSide effects and warnings\u003c\/strong\u003e\u003c\/span\u003e\u003cbr\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eDo not take Night Nurse if:\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are allergic to paracetamol, promethazine hydrochloride, dextromethorphan hydrobromide or any of the other ingredients listed. Sodium benzoate is a mild irritant to the skin, eyes and lips.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are taking, or have taken in the last two weeks, medicines prescribed by your, doctor or hospital for depression (including monoamine oxidase inhibitors or MAOIs).\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are having a pregnancy test carried out on your urine. The product contains 18% v\/v alcohol (ethyl alcohol), equivalent to 3.6 ml per 20 ml dose. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eDo not take it you are pregnant, breast feeding, suffer from liver disease, epilepsy, alcoholism, brain injury or disease as the product may increase or decrease the effects of other medicines you are taking.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003e Talk to your doctor first if:\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou have asthma or other breathing problems, epilepsy, glaucoma, urinary retention (difficulty in passing water), or prostate or heart problems. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are taking medicines to thin the blood (anticoagulants e.g. warfarin), drugs to control nausea and vomiting or drugs to control high lipid levels. \u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eYou are taking medicines which make you drowsy, or which give you a dry mouth or blurred vision, or which have been prescribed for anxiety or to help you sleep.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan style=\"color: #000000;\"\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eActive Ingredients: Paracetamol Ph Eur 1000mg, promethazine hydrochloride Ph Eur 20.0mg and dextromethorphan hydrobromide Ph Eur 15.0 mg.\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan style=\"color: #000000;\"\u003eOther ingredients are liquid glucose, ethyl alcohol, polyethylene glycol, sodium cyclamate, acesulfame K, sodium acid citrate, sodium benzoate (E 211), medicated flavour, colours quinoline yellow (E 104) and patent blue V (E131), and water. Carbohydrate content 13.1g per dose.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e"}
Night Nurse Liquid - 160ml promethazine dextromethorphan

Night Nurse Liquid - 160ml

£11.49

Night Nurse Liquid has been specially formulated to provide a complete night-time relief from the major symptoms of cold and flu, helping you to get a restful sleep. Tickly coughs Headache Shivers, aches, and pains Sore throat Runny nose Aids restful sleep This liquid contains paracetamol which acts as a painkiller, and antipyretic which bring...


More Info
Sale

Unavailable

Sold Out